# SDR DALA2021101106214

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 61,595 hours, 28,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8046127) DURING INSPECTION FOUND EMERGENCY ISLE LIGHTS INOP SEATS 10-15 DEF. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-07. EMERGENCY ISLE LIGHTS OPS CHECK NML.
